# SDR 97ZZZX1869

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6687B
- Make and model: Cessna T210M
- Aircraft serial: 21062819
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bolt
- Condition: Failed
- Location: Alternator Adj
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOLT ATTACHING ALTERNATOR ADJUSTING BRACKET TO ENGINE FAILED.  THIS ALLOWED THE ALTERNATOR TO MOVE UNTIL ELECTRICAL TERMINAL CONTACTED A GROUND CAUSING A DIRECT SHORT.  THE BOLT WAS A NON-STANDARD BOLT OF UNKNOWN ORIGIN.  UNAPPROVED PART.
